Alert archive / Kansas / Winter Storm Warnings in 2018
Winter Storm Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm warning at Jan 21, 2018, 12:10 PM CST for Ellis County, Trego County, Kansas. It took effect at Jan 21, 2018, 8:00 PM CST. It was in force for 16 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 21, 2018, 12:10 PM CST (18:10 UTC)
- In effect from
- Jan 21, 2018, 8:00 PM CST
- Expired
- Jan 22, 2018, 12:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 132 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 7:00 AM CST | SNOW 2 | 1 Ene Hays, KS | COCORAHS REPORT. |
| Jan 22, 7:00 AM CST | SNOW 2 | 2 Nw Hays, KS | COCORAHS REPORT. |
| Jan 22, 7:00 AM CST | SNOW 3.9 | 4 S Antonino, KS | COCORAHS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487 WWUS43 KDDC 211810 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1210 PM CST Sun Jan 21 2018 KSZ045-221200- /O.CAN.KDDC.WW.Y.0003.000000T0000Z-180122T1200Z/ /O.NEW.KDDC.WW.Y.0004.180122T0200Z-180122T1800Z/ Ness- Including the city of Ness City 1210 PM CST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of up to two inches are expected. * WHERE...Ness County. * WHEN...8 PM tonight to noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ043-044-061>063-221200- /O.CAN.KDDC.WW.Y.0003.000000T0000Z-180122T1200Z/ /O.NEW.KDDC.WW.Y.0004.180122T0200Z-180122T1200Z/ Scott-Lane-Hamilton-Kearny-Finney- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, and Garden City 1210 PM CST Sun Jan 21 2018 /1110 AM MST Sun Jan 21 2018/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM CST /7 PM MST/ THIS EVENING TO 6 AM CST /5 AM MST/ MONDAY... * WHAT...Snow expected. Plan on slippery road conditions. Tree branches could fall as well. Total snow accumulations of up to two inches are expected. * WHERE...Scott, Lane, Hamilton, Kearny and Finney County. * WHEN...8 PM tonight to 6 AM Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ030-031-221200- /O.UPG.KDDC.WW.Y.0003.000000T0000Z-180122T1200Z/ /O.NEW.KDDC.WS.W.0001.180122T0200Z-180122T1800Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 1210 PM CST Sun Jan 21 2018 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of 3 to 6 inches are expected. * WHERE...Trego and Ellis County. * WHEN...8 PM tonight to noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for significant reductions in visibility with local whiteout conditions at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ046-221200- /O.NEW.KDDC.WW.Y.0004.180122T0200Z-180122T1800Z/ Rush- Including the city of La Crosse 1210 PM CST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CST MONDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of up to two inches are expected. * WHERE...Rush County. * WHEN...8 PM tonight to noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
3 follow-up statements
599 WWUS43 KDDC 220258 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 858 PM CST Sun Jan 21 2018 KSZ030-031-221200- /O.CON.KDDC.WS.W.0001.000000T0000Z-180122T1800Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 858 PM CST Sun Jan 21 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of 3 to 6 inches are expected. * WHERE...Trego and Ellis County. * WHEN...Through noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for significant reductions in visibility with local whiteout conditions at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ064>066-221200- /O.EXA.KDDC.WW.Y.0004.000000T0000Z-180122T1800Z/ Hodgeman-Pawnee-Stafford- Including the cities of Jetmore, Hanston, Larned, St. John, Stafford, and Macksville 858 PM CST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY... The National Weather Service in Dodge City has issued a Winter Weather Advisory for snow and blowing snow, which is in effect until noon CST Monday. * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of up to two inches are expected. * WHERE...Hodgeman, Stafford and Pawnee counties. * WHEN...Through noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ043-044-061>063-221200- /O.EXT.KDDC.WW.Y.0004.000000T0000Z-180122T1800Z/ Scott-Lane-Hamilton-Kearny-Finney- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, and Garden City 858 PM CST Sun Jan 21 2018 /758 PM MST Sun Jan 21 2018/ ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Snow expected. Plan on slippery road conditions. Tree branches could fall as well. Total snow accumulations of up to two inches are expected. * WHERE...Scott, Lane, Hamilton, Kearny and Finney County. * WHEN...Through Noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ045-046-221200- /O.CON.KDDC.WW.Y.0004.000000T0000Z-180122T1800Z/ Ness-Rush- Including the cities of Ness City and La Crosse 858 PM CST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on Monday. Damage to trees and power lines is possible. Total snow accumulations of up to two inches are expected. * WHERE...Ness and Rush counties. * WHEN...Through noon Monday. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
661 WWUS43 KDDC 220646 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1246 AM CST Mon Jan 22 2018 KSZ030-031-221800- /O.CON.KDDC.WS.W.0001.000000T0000Z-180122T1800Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 1246 AM CST Mon Jan 22 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Heavy snow expected. Plan on difficult travel conditions, including during the morning commute on today. Damage to trees and power lines is possible. Total snow accumulations of 3 to 6 inches are expected. * WHERE...Trego and Ellis County. * WHEN...Through noon today. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for significant reductions in visibility with local whiteout conditions at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ043>046-061>066-221800- /O.CON.KDDC.WW.Y.0004.000000T0000Z-180122T1800Z/ Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-Pawnee- Stafford- Including the cities of Scott City, Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, and Macksville 1246 AM CST Mon Jan 22 2018 /1146 PM MST Sun Jan 21 2018/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the morning commute on today. Damage to trees and power lines is possible. Total snow accumulations of up to two inches are expected. * WHERE...Central and northern portions of southwest Kansas. * WHEN...Through noon today. * ADDITIONAL DETAILS...Strong north winds of 25 to 35 mph with gusts to 50 mph are expected. Be prepared for reduced visibilities at times with areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
834 WWUS43 KDDC 221751 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1151 AM CST Mon Jan 22 2018 ...WINTER STORM WINDING DOWN, BUT LINGERING IMPACTS THROUGH THE AFTERNOON... KSZ030-031-222100- /O.EXP.KDDC.WS.W.0001.000000T0000Z-180122T1800Z/ /O.EXB.KDDC.WW.Y.0004.180122T1800Z-180122T2100Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 1151 AM CST Mon Jan 22 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Blowing snow expected. Some slick roads and reductions in visibility are expected. Winds gusting as high as 60 mph will cause areas of blowing and drifting snow. * WHERE...Trego and Ellis County. * WHEN...Noon to 3 PM today. * ADDITIONAL DETAILS...Winds gusting as high as 60 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for blowing snow means periods of blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ KSZ043-044-061>066-221900- /O.CAN.KDDC.WW.Y.0004.000000T0000Z-180122T1800Z/ Scott-Lane-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Including the cities of Scott City, Scott State Lake, Dighton, Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, Stafford, and Macksville 1151 AM CST Mon Jan 22 2018 /1051 AM MST Mon Jan 22 2018/ ...WINTER WEATHER ADVISORY IS CANCELLED... Expect patchy blowing snow through the afternoon, mainly confined to open area that received an inch or more of snow north of Highway 50. $$ KSZ045-046-222100- /O.EXT.KDDC.WW.Y.0004.000000T0000Z-180122T2100Z/ Ness-Rush- Including the cities of Ness City and La Crosse 1151 AM CST Mon Jan 22 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Light snow and blowing snow occurring. Plan on slippery road conditions. In addition, reductions in visibility to one mile or less will continue through mid afternoon, especially over open areas. Additional snow accumulations of around a half inch are possible across mainly Ellis County. * WHERE...Ness and Rush County. * WHEN...Until 3 PM today. * ADDITIONAL DETAILS...Winds gusting as high as 60 mph will cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow and blowing snow means periods of snow and blowing snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Jan 21, 11:00 AM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Jan 21, 11:00 AM CST, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1100 AM CST Sun Jan 21 2018 ...updated aviation... .SHORT TERM...(Today and tonight) Issued at 207 AM CST Sun Jan 21 2018 Precip chances pick up later this afternoon as a strong upper level trough of low pressure moves east across the Central and Southern Rockies into the Western High Plains early in the period. As the southwest flow aloft across the Western High Plains intensifies ahead of the approaching system, sufficient lift associated with a stalled frontal boundary stretched across southwest into central Kansas may provide a focus for potential light drizzle/fog development toward daybreak this morning. Latest observations across northwest and north central Kansas are already beginning to indicate low level stratus/fog development north of the frontal boundary. Short range models indicate the upper level low deepning as it pushes eastward across the high plains of western Kansas. In response, surface low pressure across southeast Colorado and Northeast New Mexico will strengthen as it shifts east-northeast into eastern Kansas through late Sunday night creating an extremely tight pressure gradient across western Kansas. Meanwhile, snow development is likely across more northern portions of western Kansas late this afternoon into Sunday night in an axis of post- frontal H7 frontogentic forcing. Considering the projected track of this system, the highest impact of snow and blowing snow will be felt across west central into central Kansas near and along the I-70 corridor. QPF signals suggest upward of 1 to 3 inches of snow possible across the area in question with locally higher amounts not out of the question. Exceptionally strong north winds will create hazardous conditions due to blowing snow leading to reduced visibility and drifting across east-west roads and highways. Colder air surging southward into far western Kansas behind a stalled frontal boundary will result in highs only reaching the 30s(F) in west central Kansas this afternoon. Highs in the 40s(F) and the 50s(F) are likely further southeast ahead of the boundary. Look for lows down into the 20s(F) tonight as colder air spreads southward into western Kansas behind a cold front advancing across the region. .LONG TERM...(Monday through Saturday) Issued at 243 AM CST Sun Jan 21 2018 Snow and blowing snow conditions may linger across central Kansas early Monday initially, but precip chances will quickly dwindle through Monday afternoon as a strong upper level trough transitions further east across the Central Plains. The drier pattern will continue through at least Thursday as ridging aloft builds across the Intermountain West early in the period and moves out into the Central Plains through the middle part of the week. A cold air mass will be slow to erode Monday with medium range models showing H85 temperatures remaining below 0C across central and portions of southwest Kansas. Dependent on how quickly cloud cover diminishes through the day, should see highs pushing the 40s(F) across much of the area with the 30s(F) still a possibility in central Kansas. A gradual warming trend can then be expected through Thursday as the aforementioned ridging aloft moves out into the Central Plains. This should push temperatures well above normal by the middle part of the week with highs possibly reaching the 60s(F). && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1100 AM CST Sun Jan 21 2018 Poor flight conditions overall and not a period for GA pilots. LIFR conditions associated with low clouds and fog will slowly improve this afternoon. However, at KHYS, reduced cigs may not improve much, if at all, by the afternoon. IFR to LIFR conditions expected once again tonight and into tomorrow in association with a winter storm traversing the greater region. BLSN is expected, and locally reduced vis of 1/4 mile or even less is possible, with the highest probability of occurrence at KHYS and secondly KGCK/KDDC. && .PRELIMINARY POINT TEMPS/POPS... DDC 49 24 45 22 / 40 40 20 0 GCK 38 23 43 20 / 70 70 10 0 EHA 46 21 47 21 / 50 30 0 0 LBL 51 24 48 20 / 30 40 0 0 HYS 40 26 39 21 / 70 80 50 0 P28 58 33 47 24 / 10 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 AM CST /5 AM MST/ Monday for KSZ043-044-061>063. Winter Weather Advisory until noon CST Monday for KSZ045-046. Winter Storm Warning until noon CST Monday for KSZ030-031. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Sugden
Hazardous weather outlook, Jan 21, 3:16 AM CST, 8 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 316 AM CST Sun Jan 21 2018 KSZ030-031-043>046-061>066-074>081-084>090-220930- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 316 AM CST Sun Jan 21 2018 /216 AM MST Sun Jan 21 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Areas of fog will affect portions of west central, central, and southwest Kansas through late this morning reducing visibility below one mile at times. A strong winter storm will move out of the Colorado Rockies into the Western High Plains later this afternoon and evening impacting west central and portions of southwest and central Kansas with snow and blowing snow conditions. Snow accumulations up to 1 to 3 inches are possible. Strong north-northwest winds result in low visibilities and drifting across east-west roads and highways. Wind gusts up to 40 to 50 mph will be possible late Sunday night. Day 1 Hazards ------------- * Non-thunderstorm wind: Elevated risk * Fog: Significant risk * Freezing rain: Elevated risk * Snow: Elevated risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Snow and blowing snow conditions may linger across central Kansas early Monday due to wind gusts up around 40 to 50 mph. Gusty winds and low relative humidity will create elevated fire weather conditions late in the week. Days 2-7 Hazards ---------------- * Monday - Excessive cold: Limited risk - Non thunderstorm wind: Elevated risk - Snow: Elevated risk - Fire weather: Elevated risk * Tuesday No hazards. * Wednesday No hazards. * Thursday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Friday - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Saturday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 8:20 AM CST | Dense Fog Advisory | DDC | Edwards, Ellis, Finney, Ford, Gray, Hodgeman and 6 more | 93 min |
| Jan 21, 12:10 PM CST | Winter Weather Advisory | DDC | Ellis, Finney, Hamilton, Hodgeman, Kearny, Lane and 6 more | 27 hr |
Nearby
Winter Storm Warnings in Kansas, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.